# SDR SWAA2022053110943

- Difficulty date: May 24, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N8616C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36914
- Aircraft time: 29,911 hours, 13,568 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Position
- Location: Fwd Service Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR GIRT BAR DIFFICULT TO ARM/DISARM / [01] REPOSITIONED GIRT BAR TO CORRECT LOCATION ON RETAINING CLIPS PER AMM 25-66-01
